# SDR IXXA0000012

- Difficulty date: March 29, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N870BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46036
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 823 - MKE-TOL, AN ODOR WAS SENSED IN THE COCKPIT WHEN THE CENTER PEDESTAL LIGHTING FUSE ILLUMINATED, THEN SUBSIDED.  THE FLIGHT CONTINUED TO TOL FOR AN UNEVENTFUL LANDING.  MAINTENANCE PLACED THE CENTER PEDESTAL LIGHTING SYSTEM ON DEFERRAL.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
